# SDR AALA202308241646

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 16,637 hours, 7,121 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rail
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES ON FORWARD CARGO COMPARTMENT BULKHEAD CENTER PANEL RAIL ASSEMBLY LOCATED AT BS 500I BETWEEN LBL 24 AND RBL 24. REMOVED AND REPLACED RAIL ASSEMBLY PER SRM 51-40-020G.
